File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Numerical radius perserving operators on B(H)

TitleNumerical radius perserving operators on B(H)
Authors
KeywordsMathematics
Issue Date1995
PublisherAmerican Mathematical Society.
Citation
American Mathematical Society Proceedings, 1995, v. 123 n. 5, p. 1437-1439 How to Cite?
AbstractLet H be a Hilbert space over @ and let B(H) denote the vector space of all bounded linear operators on H. We prove that a linear isomorphism T : B(H) --> B(H) is numerical radius-preserving if and only if it is a multiply of a C*-isomorphism by a scalar of modulus one.
Persistent Identifierhttp://hdl.handle.net/10722/44910
ISSN
2015 Impact Factor: 0.7
2015 SCImago Journal Rankings: 1.082
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorChan, JTen_HK
dc.date.accessioned2007-10-30T06:13:12Z-
dc.date.available2007-10-30T06:13:12Z-
dc.date.issued1995en_HK
dc.identifier.citationAmerican Mathematical Society Proceedings, 1995, v. 123 n. 5, p. 1437-1439en_HK
dc.identifier.issn0002-9939en_HK
dc.identifier.urihttp://hdl.handle.net/10722/44910-
dc.description.abstractLet H be a Hilbert space over @ and let B(H) denote the vector space of all bounded linear operators on H. We prove that a linear isomorphism T : B(H) --> B(H) is numerical radius-preserving if and only if it is a multiply of a C*-isomorphism by a scalar of modulus one.en_HK
dc.format.extent108441 bytes-
dc.format.extent1759 bytes-
dc.format.mimetypeapplication/pdf-
dc.format.mimetypetext/plain-
dc.languageengen_HK
dc.publisherAmerican Mathematical Society.en_HK
dc.rightsFirst published in American Mathematical Society Proceedings, 1995, v. 123 n. 5, p. 1437-1439, published by the American Mathematical Society,en_HK
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.subjectMathematicsen_HK
dc.titleNumerical radius perserving operators on B(H)en_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0002-9939&volume=123&issue=5&spage=1437&epage=1439&date=1995&atitle=Numerical+radius+perserving+operators+on+B(H)en_HK
dc.description.naturepublished_or_final_versionen_HK
dc.identifier.doi10.2307/2161132-
dc.identifier.hkuros20644-
dc.identifier.isiWOS:A1995QV36300019-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats